# SDR SWAA2022021647057

- Difficulty date: July 17, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 17,227 hours, 7,459 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED. / REMOVED AND REPLACED RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL ASSY IAW AMM 53-31-31
